# SDR DXTA200400449

- Difficulty date: November 17, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N904QS
- Make and model: Cessna 750
- Aircraft serial: 7500210
- Aircraft time: 1,630 hours, 980 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Obstructed
- Location: Pitot Static
- Part time: 1,630 hours, 980 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT APPROX 80 KTS ON TAKEOFF ROLL THE MACH TRIM CAS MESSAGE ILLUMINATED, FOLLOWED BY THE LOWER RUDDER FAIL CAS MESSAGE.  FOLLOWED CHECKLIST FOR LOWER RUDDER FAIL, CAS MESSAGE WERE NORMAL.  FOUND BUGS IN PITOT LINES FROM ADC.  CLEANED LINES.  C/W PITOT SYTEM LEAK CHECK IAW FAR 91-411 11-17-04.  CHECKS NORMAL.
